Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 202, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 5, 2004, 7:40 PM CDT for Franklin County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2004, 7:40 PM CDT (00:40 UTC)
- Expired
- Jul 5, 2004, 8:15 PM CDT
- In force
- 35 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Franklin County, MO
The radar
The St Louis radar (KLSX), 31 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 4:00 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 060040 RRA
SVRLSX
MOC071-060115-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
740 PM CDT MON JUL 5 2004
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 815 PM CDT
* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER UNION...MOVING EAST AT 30 MPH. THE PRIMARY
THREAT FROM THIS STORM WILL BE DAMAGING HAIL.
* LOCATIONS IMPACTED INCLUDE...
UNION
VILLA RIDGE
GRAY SUMMIT
PACIFIC
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 3854 9111 3837 9105 3843 9074 3861 9075
3855 9091
$$
JPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:40 PM CDT, 3 hours earlier.
Area forecast discussion, Jul 5, 4:40 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 440 PM CDT MON JUL 5 2004 .DISCUSSION... AREA RMNS IN THE WAITING MODE FOR THE NXT ROUND OF CNVTN WITH MANY PARAMETERS FAVORING REDVLPMT OF TSRA ERY THIS EVE. OF IMMEDIATE CONCERN IS OUTFLO BNDRY FROM THIS MRNGS CNVTN...WHICH HAS BCM QSTNRY NR POF WHILE W EDGE HAS PUSHED NE TO BTWN KCOU-KSTL. AMS ALG/S OF BNDRY XTRMLY UNSTBL WITH SFC BASED CAPES OF NR 5000 VCNTY SW MO. WRM MID LVL TEMPS INDICATED ON 18Z KSGF SNDG APRS TO BE KPG SFC-BASED ACTIVITY IN CHECK SO FAR...HWVR SINCE 2020Z CNVTN APRS TO BE INCRG/PERHAPS BCMG SFC BASED N AND JUST NE OF KJLN. BLV ARCH OF SHTWV WL CONT TO COOL MID LVLS...AND EXPECT CNVTN TO DVLP/EXPAND NWD INTO NE MO OVR NXT FEW HRS. TORNADO WATCH JUST ISSUED FOR MUCH OF CWFA TIL 03Z. THIS EVES CNVTN WL MV E DURG THE EVE AND GRDL PUSH E OF FA BY 06Z...GIVING AREA A BIT OF A LULL. HWVR...MCS EXPECTED TO DVLP OVR PLAINS OVRNGT WL ALSO BE PUSHING E...AND SHUD SPREAD TSRA BACK ACR FA DURG THE MRNG/ERY AFTN ON TUE. PCPN SHUD THEN SWEEP OUT OF SE SECTIONS OF FA ON TUE EVE AS WK CDFNT PUSHES THRU. GOING FCSTS HAS A GD HNDL ON THIS...SO ONLY MINOR CHGS RQRD FOR TUE/TUE NGT. NWP OUTPUT SUGGESTING THE NXT THRT OF PCPN WL BE ELEVATED CNVTN WED NGT/THU AS RETURN FLO PROVIDES ISENTROPIC LFT FOR NWD RBND OF UNSTBL AMS. SINCE 12Z RUNS WERE FIRST TO PICK UP ON THIS...WL KP POPS AOB 20 ATTM AND LET MID SHIFT CHECK OUT 00Z RUNS TO SEE IF THIS TREND CONTS. HARD TO GET TOO SPECIFIC WITH TEMPS TRENDS OVR NXT 24 HRS DUE TO IMPACT OF CNVTN. GOING VALUES STILL LK TO BE A GD FIRST APPROXIMATION...SO ONLY MINOR CHGS RQRD. IN THE LONG TERM...AN EXTENDED PERIOD OF SUMMERTIME HEAT AND HUMIDITY APR TO BE IN THE OFFING AS UPR RDG BUILDS OVR S HLF OF COUNTRY. && .LSX WATCHES/WARNINGS/ADVISORIES... .MO...TORNADO WATCH RUFLY ALG-N OF KVIH-KSUS TIL 03Z. .IL...TORNADO WATCH RUFLY ALG-N OF KBLV-KTAZ TIL 03Z. && TRUETT
Hazardous weather outlook, Jul 5, 4:30 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 PM CDT MON JUL 5 2004 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 430 PM CDT MON JUL 5 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT. THUNDERSTORMS ARE DEVELOPING IN SOUTHWEST MISSOURI AND WILL MOVE INTO CENTRAL AND EASTERN MISSOURI THIS EVENING...AND FURTHER INTO SOUTHWEST AND WEST CENTRAL ILLINOIS TONIGHT. THE PRIMARY SEVERE WEATHER THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...BECAUSE OF THE EXTREME INSTABILITY OF THE ATMOSPHERE...BRIEF TORNADO TOUCHDOWNS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP ON TUESDAY AFTERNOON AHEAD OF A COLD FRONT WHICH WILL PASS THROUGH THE AREA TUESDAY EVENING OR OVERNIGHT TUESDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. AFTER THE COLD FRONT MOVES THROUGH WE CAN EXPECT A BREAK IN THE THUNDERSTORM ACTIVITY THROUGH THE END OF THE WORK WEEK. THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR LATE SATURDAY AND SUNDAY AS HUMID AND UNSTABLE AIR RETURNS TO THE AREA. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND TONIGHT. CARNEY
In the hours before
Local storm report, Jul 5, 1:58 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT MON JUL 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG MOSCOW MILLS 38.95N 90.92W
07/05/2004 LINCOLN MO LAW ENFORCEMENT
WIND DAMAGE TO BUILDINGS AND LARGE LIMBS DOWN.
&&
PRZYBYLINSKILocal storm report, Jul 5, 1:58 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT MON JUL 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG MOSCOW MILLS 38.95N 90.92W
07/05/2004 LINCOLN MO LAW ENFORCEMENT
WIND DAMAGE TO BUILDINGS AND LARGE LIMBS DOWN.
&&
PRZYBYLINSKILocal storm report, Jul 5, 2:07 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
207 PM CDT MON JUL 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG WELLSVILLE 39.07N 91.57W
07/05/2004 MONTGOMERY MO LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN WELLSVILLE.
&&
PRZYBYLINSKILocal storm report, Jul 5, 2:07 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
207 PM CDT MON JUL 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG WELLSVILLE 39.07N 91.57W
07/05/2004 MONTGOMERY MO LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN WELLSVILLE.
&&
PRZYBYLINSKILocal storm report, Jul 5, 2:41 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
241 PM CDT MON JUL 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG WELLSVILLE 39.07N 91.57W
07/05/2004 MONTGOMERY MO LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN WELLSVILLE.
0645 AM TSTM WND DMG MONTGOMERY CITY 38.98N 91.51W
07/05/2004 MONTGOMERY MO LAW ENFORCEMENT
ONE LARGE TREE DOWN IN MONTGOMERY CITY AT 0645 AM CDT
0700 AM TSTM WND DMG MEXICO 39.17N 91.87W
07/05/2004 AUDRAIN MO LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY ZZ - NORTH OF MEXICO MO
0723 AM TSTM WND DMG TIPTON 38.65N 92.78W
07/05/2004 MONITEAU MO EMERGENCY MNGR
1 FOOT DIAMETER TREE BROKEN
0733 AM HAIL WEBSTER GROVES 38.59N 90.35W
07/05/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0740 AM TSTM WND DMG TROY 38.98N 90.98W
07/05/2004 LINCOLN MO LAW ENFORCEMENT
SEVERAL TRACTOR TRAILERS OVERTURNED..TREES DOWN..AND
NUMEROUS POWER LINES DOWN IN TROY. STRUCTURAL DAMAGE TO
HOMES AND BUSINESSES BY FALLEN TREES.
0745 AM TSTM WND GST TROY 38.98N 90.98W
07/05/2004 0 MPH LINCOLN MO AMATEUR RADIO
NUMEROUS TREES AND LARGE TREE LIMBS DOWN IN THE TROY AREA
0745 AM TSTM WND DMG TROY 38.98N 90.98W
07/05/2004 LINCOLN MO AMATEUR RADIO
SEVERAL LARGE TREE LIMBS AND TREES DOWN IN THE TOWN
0748 AM TSTM WND DMG ROCHEPORT 38.98N 92.56W
07/05/2004 BOONE MO LAW ENFORCEMENT
1 TO 1.5 FOOT DIAMETER TREES DOWNED BY HIGH WINDS.
0755 AM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
07/05/2004 COLE MO LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS AND TREES DOWN INCLUDING A FEW
TREES DAMAGED HOMES.
0800 AM TSTM WND DMG HOLTS SUMMIT 38.64N 92.12W
07/05/2004 CALLAWAY MO LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN THE HOLT SUMMIT AREA -
OCCURRED AROUND 800 AM CDT
0835 AM TSTM WND DMG WEBSTER GROVES 38.59N 90.35W
07/05/2004 ST. LOUIS MO TRAINED SPOTTER
0835 AM HAIL WEBSTER GROVES 38.59N 90.35W
07/05/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0845 AM TSTM WND DMG HERMANN 38.70N 91.43W
07/05/2004 GASCONADE MO LAW ENFORCEMENT
FEW LARGE TREES DOWN IN TOWN
0900 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/05/2004 ST. LOUIS CITY MO LAW ENFORCEMENT
LARGE TREE LIMBS FELL NEAR THE EAST SIDE OF FOREST PARK
KINGSHIGHWAY AND LINDELL
0900 AM TSTM WND DMG PACIFIC 38.48N 90.75W
07/05/2004 FRANKLIN MO LAW ENFORCEMENT
ONE TREE AND POWER LINE DONW. ALSO REPORTED DIME SIZE
HAIL.
0900 AM TSTM WND DMG WARRENTON 38.82N 91.14W
07/05/2004 WARREN MO LAW ENFORCEMENT
TREES DOWN SOUTH OF WARRENTON BLOCKING HIGHWAY U. ALSO
LARGE LIMBS DOWN IN MARTHASVILLE.
0905 AM TSTM WND DMG OFALLON 38.21N 91.42W
07/05/2004 CRAWFORD MO AMATEUR RADIO
LARGE TREE LIMBS DOWN IN OFALLON IL AND POWER POLES DOWN
IN SHILO
0906 AM TSTM WND GST SCOTT AFB 38.54N 89.85W
07/05/2004 69 MPH ST. CLAIR IL OTHER FEDERAL
WIND GUSTS OF 69 MPH REPORTED AT SCOTT AFB
0915 AM TSTM WND DMG MOSCOW MILLS 38.95N 90.92W
07/05/2004 LINCOLN MO LAW ENFORCEMENT
WIND DAMAGE TO BUILDINGS AND LARGE LIMBS DOWN.
0915 AM TSTM WND DMG 1 W ST. PETERS 38.78N 90.62W
07/05/2004 ST. CHARLES MO TRAINED SPOTTER
1 1/2 FOOT DIAMETER TREE DOWN IN PARK CHARLES SOUTH
SUBDIVISION.
0920 AM TSTM WND DMG ST. CHARLES 38.79N 90.52W
07/05/2004 ST. CHARLES MO AMATEUR RADIO
SEVERAL LARGE TREE LIMBS AND TREES DOWN IN THE CITY.
0920 AM TSTM WND DMG LEBANON 38.60N 89.82W
07/05/2004 ST. CLAIR IL TRAINED SPOTTER
LARGE TREE LIMBS AND POWER LINES DOWN IN LEBANON
0923 AM HAIL WATERLOO 38.33N 90.16W
07/05/2004 0.88 INCH MONROE IL AIRPLANE PILOT
0925 AM TSTM WND DMG ST. PETERS 38.78N 90.61W
07/05/2004 ST. CHARLES MO AMATEUR RADIO
TREES DOWN ON POWER LINES - NEAR VENTURA AND MEXICO ROADS
0940 AM TSTM WND DMG TRENTON 38.61N 89.68W
07/05/2004 CLINTON IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN TRENTON
0945 AM TSTM WND DMG CREVE COEUR 38.66N 90.44W
07/05/2004 ST. LOUIS MO AMATEUR RADIO
TREES DOWN IN CREVE COEUR IN ON TOP OF A HOME
0950 AM TSTM WND DMG BARTELSO 38.54N 89.47W
07/05/2004 CLINTON IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN TOWN
0950 AM TSTM WND DMG OKAWVILLE 38.43N 89.55W
07/05/2004 WASHINGTON IL LAW ENFORCEMENT
TREES DOWN BLOCKING HIGHWAY 160 3 EAST OF OKAWVILLE.
0950 AM TSTM WND DMG GERMANTOWN 38.55N 89.54W
07/05/2004 CLINTON IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN TOWN
1000 AM HAIL NASHVILLE 38.35N 89.38W
07/05/2004 1.00 INCH WASHINGTON IL LAW ENFORCEMENT
1005 AM TSTM WND DMG BRIGHTON 39.04N 90.14W
07/05/2004 MACOUPIN IL LAW ENFORCEMENT
TREES DOWN IN THE TOWN OF BRIGHTON IL
1010 AM TSTM WND DMG GODFREY 38.97N 90.19W
07/05/2004 MADISON IL LAW ENFORCEMENT
LARGE TREE LIMBS AND TREES DOWN FROM GODFREY THROUGH
FOSTERBURG
1020 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/05/2004 ST. LOUIS CITY MO LAW ENFORCEMENT
TREES FELL ON TOP OF TWO HOMES - NORTH ST. LOUIS CITY.
1025 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/05/2004 ST. LOUIS CITY MO LAW ENFORCEMENT
ONE LARGE TREE FELL ON A VEHICLE AND DESTROYED IT ON
CLAXTON STREET - NORTH ST. LOUIS CITY
&&
PRZYBYLINSKILocal storm report, Jul 5, 2:41 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
241 PM CDT MON JUL 05 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG WELLSVILLE 39.07N 91.57W
07/05/2004 MONTGOMERY MO LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN WELLSVILLE.
0645 AM TSTM WND DMG MONTGOMERY CITY 38.98N 91.51W
07/05/2004 MONTGOMERY MO LAW ENFORCEMENT
ONE LARGE TREE DOWN IN MONTGOMERY CITY AT 0645 AM CDT
0700 AM TSTM WND DMG MEXICO 39.17N 91.87W
07/05/2004 AUDRAIN MO LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY ZZ - NORTH OF MEXICO MO
0723 AM TSTM WND DMG TIPTON 38.65N 92.78W
07/05/2004 MONITEAU MO EMERGENCY MNGR
1 FOOT DIAMETER TREE BROKEN
0733 AM HAIL WEBSTER GROVES 38.59N 90.35W
07/05/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0740 AM TSTM WND DMG TROY 38.98N 90.98W
07/05/2004 LINCOLN MO LAW ENFORCEMENT
SEVERAL TRACTOR TRAILERS OVERTURNED..TREES DOWN..AND
NUMEROUS POWER LINES DOWN IN TROY. STRUCTURAL DAMAGE TO
HOMES AND BUSINESSES BY FALLEN TREES.
0745 AM TSTM WND GST TROY 38.98N 90.98W
07/05/2004 0 MPH LINCOLN MO AMATEUR RADIO
NUMEROUS TREES AND LARGE TREE LIMBS DOWN IN THE TROY AREA
0745 AM TSTM WND DMG TROY 38.98N 90.98W
07/05/2004 LINCOLN MO AMATEUR RADIO
SEVERAL LARGE TREE LIMBS AND TREES DOWN IN THE TOWN
0748 AM TSTM WND DMG ROCHEPORT 38.98N 92.56W
07/05/2004 BOONE MO LAW ENFORCEMENT
1 TO 1.5 FOOT DIAMETER TREES DOWNED BY HIGH WINDS.
0755 AM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
07/05/2004 COLE MO LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS AND TREES DOWN INCLUDING A FEW
TREES DAMAGED HOMES.
0800 AM TSTM WND DMG HOLTS SUMMIT 38.64N 92.12W
07/05/2004 CALLAWAY MO LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN THE HOLT SUMMIT AREA -
OCCURRED AROUND 800 AM CDT
0835 AM TSTM WND DMG WEBSTER GROVES 38.59N 90.35W
07/05/2004 ST. LOUIS MO TRAINED SPOTTER
0835 AM HAIL WEBSTER GROVES 38.59N 90.35W
07/05/2004 1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0845 AM TSTM WND DMG HERMANN 38.70N 91.43W
07/05/2004 GASCONADE MO LAW ENFORCEMENT
FEW LARGE TREES DOWN IN TOWN
0900 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/05/2004 ST. LOUIS CITY MO LAW ENFORCEMENT
LARGE TREE LIMBS FELL NEAR THE EAST SIDE OF FOREST PARK
KINGSHIGHWAY AND LINDELL
0900 AM TSTM WND DMG PACIFIC 38.48N 90.75W
07/05/2004 FRANKLIN MO LAW ENFORCEMENT
ONE TREE AND POWER LINE DONW. ALSO REPORTED DIME SIZE
HAIL.
0900 AM TSTM WND DMG WARRENTON 38.82N 91.14W
07/05/2004 WARREN MO LAW ENFORCEMENT
TREES DOWN SOUTH OF WARRENTON BLOCKING HIGHWAY U. ALSO
LARGE LIMBS DOWN IN MARTHASVILLE.
0905 AM TSTM WND DMG OFALLON 38.21N 91.42W
07/05/2004 CRAWFORD MO AMATEUR RADIO
LARGE TREE LIMBS DOWN IN OFALLON IL AND POWER POLES DOWN
IN SHILO
0906 AM TSTM WND GST SCOTT AFB 38.54N 89.85W
07/05/2004 69 MPH ST. CLAIR IL OTHER FEDERAL
WIND GUSTS OF 69 MPH REPORTED AT SCOTT AFB
0915 AM TSTM WND DMG MOSCOW MILLS 38.95N 90.92W
07/05/2004 LINCOLN MO LAW ENFORCEMENT
WIND DAMAGE TO BUILDINGS AND LARGE LIMBS DOWN.
0915 AM TSTM WND DMG 1 W ST. PETERS 38.78N 90.62W
07/05/2004 ST. CHARLES MO TRAINED SPOTTER
1 1/2 FOOT DIAMETER TREE DOWN IN PARK CHARLES SOUTH
SUBDIVISION.
0920 AM TSTM WND DMG ST. CHARLES 38.79N 90.52W
07/05/2004 ST. CHARLES MO AMATEUR RADIO
SEVERAL LARGE TREE LIMBS AND TREES DOWN IN THE CITY.
0920 AM TSTM WND DMG LEBANON 38.60N 89.82W
07/05/2004 ST. CLAIR IL TRAINED SPOTTER
LARGE TREE LIMBS AND POWER LINES DOWN IN LEBANON
0923 AM HAIL WATERLOO 38.33N 90.16W
07/05/2004 0.88 INCH MONROE IL AIRPLANE PILOT
0925 AM TSTM WND DMG ST. PETERS 38.78N 90.61W
07/05/2004 ST. CHARLES MO AMATEUR RADIO
TREES DOWN ON POWER LINES - NEAR VENTURA AND MEXICO ROADS
0940 AM TSTM WND DMG TRENTON 38.61N 89.68W
07/05/2004 CLINTON IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN TRENTON
0945 AM TSTM WND DMG CREVE COEUR 38.66N 90.44W
07/05/2004 ST. LOUIS MO AMATEUR RADIO
TREES DOWN IN CREVE COEUR IN ON TOP OF A HOME
0950 AM TSTM WND DMG BARTELSO 38.54N 89.47W
07/05/2004 CLINTON IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN TOWN
0950 AM TSTM WND DMG OKAWVILLE 38.43N 89.55W
07/05/2004 WASHINGTON IL LAW ENFORCEMENT
TREES DOWN BLOCKING HIGHWAY 160 3 EAST OF OKAWVILLE.
0950 AM TSTM WND DMG GERMANTOWN 38.55N 89.54W
07/05/2004 CLINTON IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN TOWN
1000 AM HAIL NASHVILLE 38.35N 89.38W
07/05/2004 1.00 INCH WASHINGTON IL LAW ENFORCEMENT
1005 AM TSTM WND DMG BRIGHTON 39.04N 90.14W
07/05/2004 MACOUPIN IL LAW ENFORCEMENT
TREES DOWN IN THE TOWN OF BRIGHTON IL
1010 AM TSTM WND DMG GODFREY 38.97N 90.19W
07/05/2004 MADISON IL LAW ENFORCEMENT
LARGE TREE LIMBS AND TREES DOWN FROM GODFREY THROUGH
FOSTERBURG
1020 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/05/2004 ST. LOUIS CITY MO LAW ENFORCEMENT
TREES FELL ON TOP OF TWO HOMES - NORTH ST. LOUIS CITY.
1025 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
07/05/2004 ST. LOUIS CITY MO LAW ENFORCEMENT
ONE LARGE TREE FELL ON A VEHICLE AND DESTROYED IT ON
CLAXTON STREET - NORTH ST. LOUIS CITY
&&
PRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 61 min |
| Jul 5, 7:40 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 50 min |
| Jul 5, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 37 min |
| Jul 5, 7:55 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 50 min |
| Jul 5, 8:28 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 62 min |
| Jul 5, 8:39 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 21 min |
| Jul 5, 9:30 PM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Jul 5, 10:06 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 39 min |
| Jul 5, 10:45 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 45 min |
| Jul 5, 11:18 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 12 min |
| Jul 5, 11:31 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.